# SDR SWIA201024205

- Difficulty date: April 30, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,716 hours, 34,323 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU GENERATOR TRIPPED WITH ASSOCIATED SMOKE SMELL.  (FLT 6571)REPLACED APU FEEDER PROTECTION RELAY.
